U.S. doctors online nowAsk doctors free
Canada
A 21-year-old male asked:

I'm currently taking clarithromycin 500mg 2 times a day and i would like to know if their is any dangerous known effects by mixing it with mdma.

2 doctor answers4 doctors weighed in
Dr. Milton Mintz
A Verified Doctoranswered
69 years experience
That depends: On other drugs you are also taking !clarithromycin doesn't mix with a lot of drugs!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Ralph Morgan Lewis
A Verified Doctor commented
A US doctor answered Learn more
Clarithromycin & MDMA do interact & shouldn't be taken together. Finish the antibiotic & wait a couple days before MDMA use.
Mar 8, 2014
Dr. Heidi Fowler
Psychiatry 27 years experience
Don't the MDMA period.
Oct 19, 2015
Dr. Heidi Fowler
Psychiatry 27 years experience
Don't do it.: MDMA has many potential adverse effects to include: irritability, aggression, ^ in impulsivity,anxiety, panic attacks, depression, sleep problems, low appetite, V sex drive & pleasure,^ blood pressure, cardiac arrythmia, ^ body temperature, muscle cramps, dehydration, chills, sweats, visual changes as well as seizures,renal or heart failure. MDMA depletes brain of serotonin.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.